# SDR COEA2017020301788

- Difficulty date: February 3, 2017
- Submitted: February 3, 2017
- Operation: Air carrier
- Aircraft: N788FE
- Make and model: Cessna 208B
- Aircraft serial: 286
- Aircraft time: 12,531 hours, 14,475 cycles
- System (JASC): 5200 · Doors
- Part: Pin
- Condition: Loose
- Location: Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, THE DOOR WARNING LIGHT ILLUMINATED. PILOT RETURNED TO DEPARTURE. NO EMERGENCY DECLARED. LANDED WITHOUT FURTHER INCIDENT.  PILOT DISCOVERED DOOR PIN ON LATCH HAD COME LOOSE. RECLOSED DOOR, LIGHT WENT OUT AND DID NOT COME BACK ON.
